MathSciNet Relay Station
MathSciNet bibliographic data
MR646050 10K10 (28D05 58F11)
Nakada, Hitoshi Metrical theory for a class of continued fraction transformations and their natural extensions. Tokyo J. Math. 4 (1981), no. 2, 399–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement